MathSciNet Relay Station
MathSciNet bibliographic data
MR2474876 (2009m:60202) 60K10 (62P05 91B30)
Yao, Dingjun; Wang, Rongming; Xu, Lin On the expected discounted penalty function associated with the time of ruin for a risk model with random income. Chinese J. Appl. Probab. Statist. 24 (2008), no. 3, 319–326.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement